# SDR TWAA9714602

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 38 - PRIOR TO DEPARTURE, FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS INOPERABLE.  RESET FLIGHT ATTENDANT'S LIGHT SWITCH AND REPLACED BATTERIES.  BATTERY PACK MFG P/N 14597-101. CHECK-C 01D -3-27-97 JFK.  (X)
